MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® HUMAN CHORIONIC GONADOTROPIN (HCG) FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® HUMAN CHORIONIC GONADOTROPIN (HCG) FLEX® REAGENT CARTRIDGE
Catalog Number RF430 SMN 10444913
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
A discordant falsely depressed human chorionic gonadotropin (hcg) patient sample result was obtained on a dimension® exl¿ 200 integrated chemistry system.The falsely depressed patient result was reported to the physician(s) and was questioned.The same sample was reprocessed on the same dimension® exl¿ 200 integrated chemistry system on (b)(6) 2024.The higher reprocessed result obtained was considered correct and a corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed human chorionic gonadotropin (hcg) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely depressed human chorionic gonadotropin (hcg) patient result obtained on a dimension® exl¿ 200 integrated chemistry system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer and the instrument data files.Calibration and quality control (qc) recovered within the customer's expected ranges.Hsc observed the aspiration pressure was shifting high which suggests that micro clots were present in the affected patient sample.The cause of the event is consistent with a sample integrity issue.The customer is fully operational.The device is performing according to specifications.No further evaluation is required.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® HUMAN CHORIONIC GONADOTROPIN (HCG) FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19020722
Report Number2517506-2024-00115
Device Sequence Number12747541
Product Code DHA
UDI-Device Identifier00842768013850
UDI-Public00842768013850
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K970387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2024
Device Catalogue NumberRF430 SMN 10444913
Device Lot NumberGC4212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale